# SDR DALA2023112009529

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON EXTERNAL FUSELAGE SKIN ON PREVIOUS REPAIR AREA, BTW STA 503-522 AND BTW LONG 27RH AND 29RH. SUMMARY OF NRC 00505: EXTERNAL FUSELAGE SKIN BTW STA 503-522 AND BTW LONG 27RH AND 29RH WAS REPAIRED PER B717-200 SRM 53-03-01-2R FIGURE 205 SHEET 1, 51-41-02-0G, AND 51-41-05-0G. THE REPAIR IS CLASSIFIED AS CLASS I AND SPECIFIED MAINTENANCE REQUIREMENTS ARE A VISUAL INSPECTION INITIALLY WITHIN 8,000 CYCLES AFTER INSTALLATION WITH REPETITIVE INTERVAL OF 8,000 CYCLES, PER B717 SRM 53-03-01-2R-1, PAR 7A. (LP #0073387)
